MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER SQUEEZE; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER SQUEEZE; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number V11460-010
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the heal warmer burst when the phlebotomist attempted to use it.There was no injury or adverse effect reported.
 
Additional Manufacturer Narrative
At the time of this investigation, the device history record could not be verified as a lot number was not provided.A sample was not returned for evaluation; therefore, a root cause could not be determined.We will continue to monitor complaint trends and utilize the information as part of continuous improvement.

Brand Name
NOVAPLUS INFANT HEEL WARMER SQUEEZE
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key16849778
Report Number1423537-2023-00923
Device Sequence Number15146540
Product Code MPO
UDI-Device Identifier10192253061468
UDI-Public10192253061468
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11460-010
Device Catalogue NumberV11460-010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexUnknown
Patient Weight66 KG